# SDR COMA0760258

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 22,971 hours, 21,193 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5576 - LEFT WING OVERHEAT ON BEGINNING OF TAKEOFF THRUST.  DEFERRED PER MEL 30-12-03-1.
